Eigenvalue asymptotics for potential type operators on lipschitz surfaces of codimension greater than 1
Journal article, 2018

For potential type integral operators on a Lipschitz submanifold the asymptotic formula for eigenvalues is proved. The reasoning is based upon the study of the rate of operator convergence as smooth surfaces approximate the Lipschitz one.

Integral operators

Eigenvalue asymptotics

Potential theory


Grigori Rozenblioum

Saint Petersburg State University - Spsu

Chalmers, Mathematical Sciences

Grigory Tashchiyan

Saint Petersburg State University - Spsu

Opuscula Mathematica

1232-9274 (ISSN)

Vol. 38 5 733-758

Subject Categories

Computational Mathematics


Mathematical Analysis



More information

Latest update

7/2/2018 1